# SDR ASAA2016070117231

- Difficulty date: July 1, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 38,598 hours, 11,373 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 4393
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 35,955 hours, 11,117 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ANTI-ICE VALVE STUCK IN OPEN POSITION WHEN ENGINE OPERATING . LIGHT EXTINGUISHED WHEN ENGINE IS OFF. ACFT GROUNDED. REMOVED AND REPLACED NR 1 ENGINE COWL TAI VALVE. OPS NORMAL IAW AMM 30-21-11-000-801.
